# SDR DXTA2020081213965

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,225 hours, 7,523 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: O

## Discrepancy

SHORT FINAL GOING TO AIRPORT.  APROX 8000 FT.  EMERGENCY PRESS, ACM BLEED LEAK, BAGGAGE HEAT FAIL AND POSSIBLE ACM OVER TEMP MESSAGE COME ON AND WENT OUT.  ELECTRICAL BURNING SMELL, WAS NOTICED SHORTLY AFTER.  LANDED UN EVENTFULLY. RAN CHECK LIST FOR ACM BLEED LEAK CHECKLIST.
